Alternative medicines warning as boy hospitalised after taking supplements

Alternative medicines warning as boy hospitalised after taking supplements
 

The child, who was not named in a report of the incident, had been vomiting and constipated for three weeks and also lost 3kg in weight before he was taken to accident and emergency and diagnosed with severe hypercalcaemia - or very high calcium levels in his blood.
Police were even called to investigate a naturopath who had advised the family to give their son a combination of 12 different complementary therapies including calcium, vitamin D, camel milk and zinc.
The parents only revealed he had taken the supplements three days after he was admitted and doctors said it should be... read more

 
7 October 2016 in Regional West, Views: 34
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31